# SDR 2008UALA05527

- Difficulty date: August 30, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 48,629 hours, 7,246 cycles
- Engine: Pwa PW40903
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Engine Oil Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SIGNS OF OIL LEAK FROM NR 1 ENGINE.  FOUND LEAK FROM FUEL SERVO HEATER TRANSFER TUBES AT BASEPLATE.  REPLACED TRANSFER TUBES O-RING SEALS AND REFITTED FUEL SERVO HEATER.  ACP'D DRY MOTOR AND NO LEAKS APPARENT.  ACP'D  IDLE RUN AND ALL OPS GOOD.  NO LEAKS APPARENT.
